Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 16
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Eswarathasan, Suresh Iosevich, Alex and Taylor, Krystal 2016. Intersections of sets and Fourier analysis. Journal d'Analyse Mathématique, Vol. 128, Issue. 1, p. 159.


    Fassler, K. and Orponen, T. 2014. On restricted families of projections in R3. Proceedings of the London Mathematical Society, Vol. 109, Issue. 2, p. 353.


    Iosevich, A. Rudnev, M. Uriarte-Tuero, I. Damanik, David Ruzhansky, Michael Vougalter, Vitali and Wong, M.W. 2014. Theory of Dimension for Large Discrete Sets and Applications. Mathematical Modelling of Natural Phenomena, Vol. 9, Issue. 5, p. 148.


    Liu, Bochen 2014. On Radii of Spheres Determined by Subsets of Euclidean Space. Journal of Fourier Analysis and Applications, Vol. 20, Issue. 3, p. 668.


    Koh, Doowon and Pi, Youngjin 2013. SIZE OF DOT PRODUCT SETS DETERMINED BY PAIRS OF SUBSETS OF VECTOR SPACES OVER FINITE FIELDS. Journal of the Chungcheng Mathematical Society, Vol. 26, Issue. 4, p. 853.


    Greenleaf, Allan and Iosevich, Alex 2012. On triangles determined by subsets of the Euclidean plane, the associated bilinear operators and applications to discrete geometry. Analysis & PDE, Vol. 5, Issue. 2, p. 397.


    Iosevich, Alex Mourgoglou, Mihalis and Senger, Steven 2012. On sets of directions determined by subsets of ℝ d. Journal d'Analyse Mathématique, Vol. 116, Issue. 1, p. 355.


    Koh, Doowon and Shen, Chun-Yen 2012. The generalized Erdős–Falconer distance problems in vector spaces over finite fields. Journal of Number Theory, Vol. 132, Issue. 11, p. 2455.


    Barceló, Juan Antonio Bennett, Jonathan Carbery, Anthony and Rogers, Keith M. 2011. On the dimension of divergence sets of dispersive equations. Mathematische Annalen, Vol. 349, Issue. 3, p. 599.


    Eswarathasan, Suresh Iosevich, Alex and Taylor, Krystal 2011. Fourier integral operators, fractal sets, and the regular value theorem. Advances in Mathematics, Vol. 228, Issue. 4, p. 2385.


    Alexandrov, Alexey and Rozenblum, Grigori 2009. Finite rank Toeplitz operators: Some extensions of D. Luecking's theorem. Journal of Functional Analysis, Vol. 256, Issue. 7, p. 2291.


    IOSEVICH, A. and RUDNEV, M. 2009. FREIMAN THEOREM, FOURIER TRANSFORM AND ADDITIVE STRUCTURE OF MEASURES. Journal of the Australian Mathematical Society, Vol. 86, Issue. 01, p. 97.


    Hare, Kathryn E. and Roginskaya, Maria 2003. Multipliers of spherical harmonics and energy of measures on the sphere. Arkiv för matematik, Vol. 41, Issue. 2, p. 281.


    Muravnik, A.B. 2001. Recent Progress in Functional Analysis, Proceedings of the International Functional Analysis Meeting on the Occasion of the 70th Birthday of Professor Manuel Valdivia.


    Bourgain, Jean 1994. Hausdorff dimension and distance sets. Israel Journal of Mathematics, Vol. 87, Issue. 1-3, p. 193.


    Sjölin, Per 1993. Estimates of spherial averages of Fourier transforms and dimensions of sets. Mathematika, Vol. 40, Issue. 02, p. 322.


    ×

Spherical averages of Fourier transforms of measures with finite energy; dimensions of intersections and distance sets

  • Pertti Mattila (a1)
  • DOI: http://dx.doi.org/10.1112/S0025579300013462
  • Published online: 01 February 2010
Abstract

Let μ, be a positive Radon measure with compact support in the euclidean n-space ℝn. Introducing the Fourier transform

and the averages over the spheres

we can write the α-energy, 0 < α < n, of μ as

where the positive constants c1 and c2 depend only on n and α. The second equality is based on the Plancherel formula and the fact that where .

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

K2.J.-P. Kahane . Sur la dimensions des intersections, Aspects of Mathematics and its Applications, J. A. Barroso editor (Elsevier Science Publishers B.V., 1986, 419430).

L.N. S. Landkof . Foundations of Modern Potential Theory (Springer, 1972).

M1.P. Mattila . Hausdorff dimension and capacities of intersections of sets in n-space. Acta Math., 152 (1984), 77105.

M.B. Muckenhoupt . Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc., 165 (1972), 207226.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: